# SDR AALA20150514003

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 18,885 hours, 7,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY HOLE PROBE INDICATES A CRACK IN THE SEAT TRACK FLANGE FROM THE INBD AFT FASTENER HOLE FWD OF FS 727B AT LBL 45.50.  REPAIRED SEAT TRACK IAW ECO J1707AC & EA 250922 DATED 5 13 15.
